# SDR IPXA2020082159300

- Difficulty date: August 4, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB29313
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H O/B WING L/E I/B OG #9 SLAT TRACK HAS CRACKED RIBREMOVED , FABBED, AND REINSTALLED RIB ON L/H WING L/E IAW SRM 51-31-01 AND DWG ARB2931-3  (MINOR)
